# SDR WX0A201607193177

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- Aircraft time: 53,961 hours, 36,723 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Valve
- Part number: SR093600219
- Condition: Cracked
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  PASSING 9000 FT,  TAIL COMPARTMENT HIGH LIGHT AND MASTER WARNING RED LIGHTS ILLUMINATED. PRFORMED MEMORY ITEMS PER QRH 21.4 PERFORMED QRH 21.4 AND LIGHT EXTINGUISHED WITH RIGHT THROTTLE RETARTED. FOLLOWED 21.4 7A-B  EMERGENCY DECLARED, RETURNED TO DEPARTURE.  LIGHT REMAINED EXTINGUISED WITH RIGHT THROTTLE RETARTED.  RT DUCT ASSY AT TEMP CONTROL VALVE REMOVED AND REPLACED.  OPS & LEAK CHECKED ARE NOW NORMAL IAW MM 20-10-11.  ALSO ACCOMPLISHED TAIL COMP. HIGH FLIR INSPECTION PER T/C 21-059-006. NO DEFECTS NOTED IAW AMM 21-60-01."
